Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



There is a $ Q$-set space in ZFC

Author: Zoltán T. Balogh
Journal: Proc. Amer. Math. Soc. 113 (1991), 557-561
MSC: Primary 54G20; Secondary 54H05
MathSciNet review: 1077786
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that there is a regular $ {T_1}$-space whose every subset is a $ {G_\delta }$-set and yet the space is not $ \sigma $-discrete.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54G20, 54H05

Retrieve articles in all journals with MSC: 54G20, 54H05

Additional Information

Keywords: $ {G_\delta }$-set, $ \sigma $-discrete left-separated, elementary submodel
Article copyright: © Copyright 1991 American Mathematical Society